# SDR SWAA2020062288136

- Difficulty date: May 30, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 45,712 hours, 24,610 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 500D AT LBL19 TO RBL10 FWD CARGO AFT FLOOR SUPPORT STRUCTURE AND ATTACHMENT HAVE EVIDENCE OF CORROSION.  REMOVED AND REPLACED FLOOR SUPPORT (RAIL) AT FWD CARGO STA 500D BETWEEN LBL 24 TO RBL 24 IEA SRM 51-40-02-06-0 AND DRWG 143A9481.
